I have chronic muscle problems, I took high D doses, and then had relief. Now i'm toxic and have to stop per my blood test. I'm wondering if the d was only maximizing the absorption of calcium I had just increased along with it, so I only got real relief from better calcium levels in my body. Can anyone discuss this with me or comment on their understanding or the vitamins relationship? Is tingling feet, tinnitis, numbness in jaw area that comes and goes really a mild version of osteopenia? Maybe I was wrong and it's all about calcium in my situation and I'm struggling to absorb it?
Vitmin D works by increasing the calcium absorption in the intestine and promoting bone mineralization. It also affects some neuromuscular reactions, independent of the calcium levels. Both hypercalcemia (increased serum calcium) and hypervitaminosis D (increased Vitamin D) could occur independent of each other, though hypercalcemia is a common manifestation of hypervitaminosis D. However hypervitaminosis D can also occur with increased vitamin D supplements, with or without ‘more than necessary’ calcium intake (though increased calcium intake can further aggravate the symptoms). ‘Tingling feet, tinnitis, numbness in jaw’ could be related to altered calcium levels in blood (with or without manifest osteopenia). However there are other established causes that could present similarly infections, inflammations, such as vitamin B12 deficiency, diabetes, hypothyroidism, vascular issues etc. These is best evaluated by your doctor for an accurate diagnosis and appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.